MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3543007MC
Medical Device Problem Codes Gel Leak (1267); Material Rupture (1546)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right rupture and local reaction manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent primary breast augmentation with a 300cc mentor memorygel breast implant on both sides and experienced bilateral swelling, discomfort, and breast implant rupture postoperatively; confirmed via mri.The issue was diagnosed after physical.As a result, the devices were explanted on (b)(6) 2022.This supplemental medwatch report is for the patient¿s right-sided device.
 
Additional Manufacturer Narrative
On june 21, 2022, mentor became aware of the following and corresponding fields have been updated on this form: - patient is caucasian; fields a5, and a6 have been updated.- date of adverse event was (b)(6) 2022; field b3 has been updated.- date of implant was (b)(6) 2001; field d6a has been updated.On (b)(6) 2022, mentor became aware that patient experienced left side rupture, and right side gel bleed and replacement devices used on (b)(6) 2022 were catalog number 3507300mc; serial number (b)(6) on the left side, and catalog number 3507300mc; serial number (b)(6) on the right side.This supplemental medwatch report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
As reported under previous follow up number 1, on june 22, 2022, mentor became aware that patient experienced left side rupture, and right side gel bleed and replacement devices used on may 31, 2022 were catalog number 3507300mc; serial number (b)(6) on the left side, and catalog number 3507300mc; serial number (b)(6) on the right side.Corresponding codes have been updated under section h.Reason for device explant and/or reoperation: right gel bleed and local reaction.This supplemental medwatch report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14683095
Report Number1645337-2022-06834
Device Sequence Number17357558
Product Code FTR
UDI-Device Identifier00081317004394
UDI-Public00081317004394
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2005
Device Model Number3543007MC
Device Catalogue Number3543007MC
Device Lot Number208028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer06/21/2022
06/22/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date06/29/2022
07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite